RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2006, Volume 61, Issue 3(369), Pages 163–164 (Mi umn1700)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

On the Euler characteristic of an intersection of quadrics

T. M. Aliashvili, G. N. Khimshiashvili

A. Razmadze Mathematical Institute, Georgian Academy of Sciences

DOI: https://doi.org/10.4213/rm1700

Full text: PDF file (341 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2006, 61:3, 551–552

Bibliographic databases:

MSC: Primary 14P25; Secondary 14P05, 58K65
Accepted: 01.12.2005

Citation: T. M. Aliashvili, G. N. Khimshiashvili, “On the Euler characteristic of an intersection of quadrics”, Uspekhi Mat. Nauk, 61:3(369) (2006), 163–164; Russian Math. Surveys, 61:3 (2006), 551–552

Citation in format AMSBIB
\Bibitem{AliKhi06}
\by T.~M.~Aliashvili, G.~N.~Khimshiashvili
\paper On the Euler characteristic of an intersection of quadrics
\jour Uspekhi Mat. Nauk
\yr 2006
\vol 61
\issue 3(369)
\pages 163--164
\mathnet{http://mi.mathnet.ru/umn1700}
\crossref{https://doi.org/10.4213/rm1700}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2261519}
\zmath{https://zbmath.org/?q=an:1120.14045}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2006RuMaS..61..551A}
\elib{http://elibrary.ru/item.asp?id=25787302}
\transl
\jour Russian Math. Surveys
\yr 2006
\vol 61
\issue 3
\pages 551--552
\crossref{https://doi.org/10.1070/RM2006v061n03ABEH004331}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000241498600004}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33750498040}


Linking options:
  • http://mi.mathnet.ru/eng/umn1700
  • https://doi.org/10.4213/rm1700
  • http://mi.mathnet.ru/eng/umn/v61/i3/p163

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:288
    Full text:123
    References:33
    First page:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019